# SDR BJNA990101

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 'A' SYSTEM ENGINE HYDRAULICS INOPERATIVE.  REMOVED AND REPLACED NR 1 'A' SYSTEM ENGINE HYDRAULIC DRIVE PUMP IAW BMM 29011-31, OPS CHECKS GOOD AT THIS STATION.  REPAIRED BROKEN WIRE IN LEFT GEAR WELL FOR LEFT ENGINE HYDRAULIC S/O VALVE, IAW BMM 20-10-13.  GROUND CHECKS NORMAL.  (M)
